# SDR AALA20160502014

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,941 hours, 20,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  DURING UPGRADE OF GOGO ATG4 SYS IN THE FWD CARGO COMPARTMENT, DAMAGE WAS FOUND IN THE FUSELAGE SKIN AT MULTIPLE DOUBLER ATTACH HOLES.  REPAIRED SKIN IAW EA 259704 & SRM 51-40-02.
